×

Found 812 Documents (Results 1–100)

100
MathJax

New classes of function spaces and singular operators. (English. Russian original) Zbl 07542554

Trans. Mosc. Math. Soc. 2021, 273-288 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 329-348 (2021).
MSC:  12E10 26C05 47G10
PDF BibTeX XML Cite
Full Text: DOI

Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives. (English. Russian original) Zbl 1460.41014

Izv. Math. 85, No. 1, 1-23 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 1, 3-26 (2021).
MSC:  41A46
PDF BibTeX XML Cite
Full Text: DOI

Approximative characteristics and properties of operators of the best approximation of classes of functions from the Sobolev and Nikol’skii-Besov spaces. (English. Ukrainian original) Zbl 1462.42002

J. Math. Sci., New York 252, No. 4, 508-525 (2021); translation from Ukr. Mat. Visn. 17, No. 3, 372-395 (2020).
MSC:  42A10 41A46 42B10
PDF BibTeX XML Cite
Full Text: DOI

Functions of perturbed pairs of noncommuting contractions. (English. Russian original) Zbl 07244032

Izv. Math. 84, No. 4, 659-682 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 4, 41-65 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Kolmogorov widths of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives. (English. Russian original) Zbl 1473.41007

Math. Notes 107, No. 3, 522-524 (2020); translation from Mat. Zametki 107, No. 3, 470-472 (2020).
MSC:  41A46
PDF BibTeX XML Cite
Full Text: DOI

To the theory of mappings of the Sobolev class with the critical index. (English. Ukrainian original) Zbl 1422.30033

J. Math. Sci., New York 239, No. 1, 1-16 (2019); translation from Ukr. Mat. Visn. 15, No. 2, 154-176 (2018).
MSC:  30C65 46E35
PDF BibTeX XML Cite
Full Text: DOI

Function spaces with dominating mixed smoothness. (English) Zbl 1414.46005

EMS Series of Lectures in Mathematics. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-195-8/pbk; 978-3-03719-695-3/ebook). viii, 202 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI Link

On the equicontinuity of homeomorphisms of Orlicz and Orlicz-Sobolev classes in the closure of a domain. (English. Russian original) Zbl 1419.30011

Ukr. Math. J. 69, No. 11, 1821-1834 (2018); translation from Ukr. Mat. Zh. 69, No. 11, 1564-1576 (2017).
MSC:  30C65 30L10
PDF BibTeX XML Cite
Full Text: DOI

On Sobolev classes containing solutions to Fokker-Planck-Kolmogorov equations. (English. Russian original) Zbl 1410.35243

Dokl. Math. 98, No. 2, 498-501 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 482, No. 6, 631-634 (2018).
MSC:  35Q84 35R11 82C31
PDF BibTeX XML Cite
Full Text: DOI

Sparse approximation of some function classes with respect to multiple Haar system on the unit cube. (English) Zbl 07489759

Kal’menov, Tynysbek (ed.) et al., International conference ‘Functional analysis in interdisciplinary applications’, FAIA2017, Astana, Kazakhstan, October 2–5, 2017. Proceedings. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1880, 030017, 4 p. (2017).
MSC:  46E35 41A30 41A63
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic cross approximation with respect to wavelet system with compact supports. (English) Zbl 07489747

Kal’menov, Tynysbek (ed.) et al., International conference ‘Functional analysis in interdisciplinary applications’, FAIA2017, Astana, Kazakhstan, October 2–5, 2017. Proceedings. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1880, 030005, 4 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic cross approximation of some function classes with respect to multiple Haar system on the unit cube. (English) Zbl 06983762

Kalmenov, Tynysbek Sh. (ed.) et al., Functional analysis in interdisciplinary applications, Astana, Kazakhstan, October 2–5, 2017. Cham: Springer. Springer Proc. Math. Stat. 216, 32-43 (2017).
MSC:  46E35 41A30
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic cross approximation of some multivariate function classes with respect to wavelet system with compact supports. (English) Zbl 1407.46026

Kalmenov, Tynysbek Sh. (ed.) et al., Functional analysis in interdisciplinary applications, Astana, Kazakhstan, October 2–5, 2017. Cham: Springer. Springer Proc. Math. Stat. 216, 23-31 (2017).
MSC:  46E35 41A30
PDF BibTeX XML Cite
Full Text: DOI

On the local behavior of the Orlicz-Sobolev classes. (English. Ukrainian original) Zbl 1379.58002

J. Math. Sci., New York 224, No. 4, 563-581 (2017); translation from Ukr. Mat. Visn. 13, No. 4, 570-598 (2016).
MSC:  58C07 26E99 32A37
PDF BibTeX XML Cite
Full Text: DOI

On the removal of singularities of the Orlicz-Sobolev classes. (English. Russian original) Zbl 1369.30022

J. Math. Sci., New York 222, No. 6, 723-740 (2017); translation from Ukr. Mat. Visn. 13, No. 3, 324-349 (2016).
MSC:  30C65
PDF BibTeX XML Cite
Full Text: DOI

Estimation of the entropy numbers and Kolmogorov widths for the Nikol’skii-Besov classes of periodic functions of many variables. (English. Russian original) Zbl 1388.46028

Ukr. Math. J. 67, No. 11, 1739-1757 (2016); translation from Ukr. Mat. Zh. 67, No. 11, 1540-1556 (2015).
MSC:  46E35
PDF BibTeX XML Cite
Full Text: DOI

Approximation of functions from the isotropic Nikol’skii-Besov classes in the uniform and integral metrics. (English. Ukrainian original) Zbl 1386.41008

Ukr. Math. J. 67, No. 10, 1599-1610 (2016); translation from Ukr. Mat. Zh. 67, No. 10, 1423-1433 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software